Alert archive / Tennessee / Flash Flood Warnings in 2020

Flash Flood Warning 30, NWS Nashville, TN

September 1, 2020Davidson County, Rutherford County, Williamson County, Tennessee

NWS Nashville, TN issued this flash flood warning at Sep 1, 2020, 5:53 PM CDT for Davidson County, Rutherford County, Williamson County, Tennessee. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2020, 5:53 PM CDT (22:53 UTC)
Expired
Sep 1, 2020, 10:15 PM CDT
In force
4 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 5:56 PM CDTFLASH FLOOD3 Ne La Vergne, TNTSPOTTER REPORT OF STREET FLOODING OCCURING BETWEEN SAND HILL CEMETERY AND SMYRNA AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2020-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2020-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

776 
WGUS54 KOHX 012253
FFWOHX
TNC037-149-187-020045-
/O.NEW.KOHX.FF.W.0030.200901T2253Z-200902T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
553 PM CDT Tue Sep 1 2020

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Southeastern Davidson County in middle Tennessee...
  Western Rutherford County in middle Tennessee...
  Eastern Williamson County in middle Tennessee...

* Until 745 PM CDT.

* At 553 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Murfreesboro, Franklin, Smyrna, Brentwood, La Vergne, Nolensville, 
  Walterhill, Eagleville, Triune and Rockvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3598 8687 3610 8652 3605 8644 3603 8640
      3604 8639 3604 8638 3603 8638 3603 8639
      3601 8638 3602 8637 3601 8636 3599 8633
      3599 8632 3570 8643 3572 8673 3597 8664

FLASH FLOOD...RADAR INDICATED

$$

Barnwell
3 follow-up statements
803 
WGUS54 KOHX 020021
FFWOHX
TNC037-149-187-020215-
/O.EXT.KOHX.FF.W.0030.000000T0000Z-200902T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
721 PM CDT Tue Sep 1 2020

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Southeastern Davidson County in middle Tennessee...
  Northwestern Rutherford County in middle Tennessee...
  Eastern Williamson County in middle Tennessee...

* Until 915 PM CDT.

* At 721 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Murfreesboro, Franklin, Smyrna, Brentwood, La Vergne, Nolensville, 
  Walterhill and Triune.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3598 8687 3610 8652 3603 8640 3604 8639
      3604 8638 3603 8638 3603 8639 3601 8638
      3602 8637 3599 8633 3572 8673 3597 8664

FLASH FLOOD...RADAR INDICATED

$$

Barnwell
835 
WGUS74 KOHX 020042
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
742 PM CDT Tue Sep 1 2020

TNC037-149-187-020215-
/O.CON.KOHX.FF.W.0030.000000T0000Z-200902T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Rutherford TN-Williamson TN-
742 PM CDT Tue Sep 1 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS 
EVENING FOR SOUTHEASTERN DAVIDSON, NORTHWESTERN RUTHERFORD AND 
EASTERN WILLIAMSON COUNTIES...

At 742 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 1.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Murfreesboro, Franklin, Smyrna, Brentwood, La Vergne, Nolensville, 
  Walterhill and Triune.

Mill Creek at Nolensville has reached Action Stage of 11.0 feet, and 
continues to rise

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3598 8687 3610 8652 3603 8640 3604 8639
      3604 8638 3603 8638 3603 8639 3601 8638
      3602 8637 3599 8633 3572 8673 3597 8664

FLASH FLOOD...RADAR INDICATED

$$

Barnwell
997 
WGUS54 KOHX 020159
FFWOHX
TNC037-149-187-020315-
/O.EXT.KOHX.FF.W.0030.000000T0000Z-200902T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
859 PM CDT Tue Sep 1 2020

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Southeastern Davidson County in middle Tennessee...
  Northwestern Rutherford County in middle Tennessee...
  Eastern Williamson County in middle Tennessee...

* Until 1015 PM CDT.

* At 859 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen earlier this evening. Flash flooding is ongoing and 
  water should begin to recede over the next hour.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Murfreesboro, Franklin, Smyrna, Brentwood, La Vergne, Nolensville, 
  Walterhill and Triune.

Mill Creek at Nolensville has reached Action Stage of 11.0 feet, and 
will crest just below flood stage of 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3598 8687 3610 8652 3603 8640 3604 8639
      3604 8638 3603 8638 3603 8639 3601 8638
      3602 8637 3599 8633 3572 8673 3597 8664

FLASH FLOOD...RADAR INDICATED

$$

Barnwell

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 2:42 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Sep 1, 2:42 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
242 PM CDT Tue Sep 1 2020

.DISCUSSION...

Current radar trends indicate showers and thunderstorms will move
into the west and southwest portions of the mid-state this
afternoon and evening. Most of the activity is expected to
remain sub-severe with wind gusts to 40mph and heavy rain, but an
isolated severe storm may be possible especially west of the
plateau.

During the overnight hours, short-term models indicate a band of
heavy rain setting up for areas north of I-40. An axis of higher
precipitable water ranging from 2.0 to 2.5 inches, theta-e
advection, southwesterly 850mb winds of 30-35kts, and moisture
transport all peak between 06Z and 14Z. The best time for the
highest rainfall rates look to be between 08Z to 12Z. HRRR
depicts 1 hour rainfall amounts of an inch in some places, and
it's likely rainfall totals of 2 inches or more may be possible
for some localized areas by daybreak. The favored areas are north
of I-40 and west of I-65 between 06Z and 12Z, with areas east of
I-65 being impacted more towards daybreak and into the morning
hours.

GFS shows a repeat for Wednesday night with similar parameters as
above, and even similar time frames. It shows this boundary a
little further south, more along the I-40 corridor. So we'll see
how tonight pans out to get a better handle on the chances for
heavy rain and flash flooding tomorrow night. Having been in a wet
pattern the last several days, soil moisture is high and intense
rainfall will quickly runoff and overwhelm the smaller basins.

This boundary pushes through Friday, followed by cooler and drier
conditions for Saturday and Sunday. Expect highs in the low to mid
80s with overnight lows in the low 60s. Might even see some upper
50s Sunday morning. Enjoy the weekend because low shower and
thunderstorm chances return on Monday and increase for Tuesday.

&&

.AVIATION...
18Z TAF DISCUSSION.

MVFR/VFR CIGs continue this afternoon. A line of TSRA with gusty
winds will approach CKV in the next hour or so, reducing VIS/CIGs.
More TSRA are expected to develop and push toward BNA/MQY and
perhaps CSV this aft/eve. Activity may wane after 01z-02z, with
some CIG improvement at BNA/MQY/CSV. After 06z-09z Wed, more
SHRA/TSRA looks to develop and impact CKV/BNA/MQY. SW winds may
pick up toward the end of the TAF to around 10-15 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      74  88  73  87  71 /  40  60  40  60  30
Clarksville    73  84  72  84  68 /  70  60  70  60  30
Crossville     70  85  69  83  67 /  10  40  30  60  30
Columbia       73  88  72  88  70 /  30  40  30  50  20
Lawrenceburg   73  88  71  88  69 /   0  30  30  50  20
Waverly        73  85  72  85  69 /  70  70  50  60  30

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......05
AVIATION........Schaper
Hazardous weather outlook, Sep 1, 5:06 AM CDT, 12 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
506 AM CDT Tue Sep 1 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-021015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
506 AM CDT Tue Sep 1 2020

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Scattered to numerous thunderstorms are expected again today, mainly
during the afternoon. A few of these storms may become strong to
severe, with wind gusts of 40 mph or greater and brief, localized
flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

08

In the hours before

Special weather statement, Sep 1, 5:01 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Nashville TN
501 PM CDT Tue Sep 1 2020

TNZ027-059-062-012245-
Rutherford TN-Williamson TN-Davidson TN-
501 PM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON...CENTRAL
RUTHERFORD AND NORTHEASTERN WILLIAMSON COUNTIES UNTIL 545 PM CDT...

At 501 PM CDT, Doppler radar was tracking a strong thunderstorm near
Franklin, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Murfreesboro, Franklin, Smyrna, Brentwood, La Vergne, Nolensville,
Thompson's Station, Walterhill, Antioch and Triune.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3606 8644 3605 8644 3605 8643 3603 8640
      3604 8639 3601 8638 3602 8637 3599 8633
      3579 8635 3580 8688 3601 8690 3610 8652
TIME...MOT...LOC 2201Z 257DEG 31KT 3589 8680

Barnwell
Local storm report, Sep 1, 5:31 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
531 PM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     FLASH FLOOD      1 S FRANKLIN            35.91N  86.84W
09/01/2020                   WILLIAMSON         TN   AMATEUR RADIO

            REPORT OF WATER COVERING ROADS AT INTERSECTION OF
            SOUTHWINDS DRIVE AND KENNEDY COURT.

&&

EVENT NUMBER OHX2000518

CMA
Local storm report, Sep 1, 5:33 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
533 PM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      1 NE FRANKLIN           35.94N  86.83W
09/01/2020                   WILLIAMSON         TN   AMATEUR RADIO

            WATER COVERING ASPEN ROAD AND JORDAN ROAD INTERSECTION.
            WATER ON RUSH STREET AS WELL.

&&

EVENT NUMBER OHX2000519

CMA
Local storm report, Sep 1, 5:36 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
536 PM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      3 WSW ARRINGTON         35.86N  86.77W
09/01/2020                   WILLIAMSON         TN   AMATEUR RADIO

            ESTIMATED 3" TO 6" OF WATER ON RAOADS AT INTERSECTION
            OF ARNO AND PEYTONSVILLE TRINITY ROADS.

&&

EVENT NUMBER OHX2000520

CMA
Local storm report, Sep 1, 5:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     FLASH FLOOD      3 WSW ARRINGTON         35.86N  86.77W
09/01/2020                   WILLIAMSON         TN   AMATEUR RADIO

            ESTIMATED 3" TO 6" OF WATER ON ROADS AT INTERSECTION OF
            ARNO AND PEYTONSVILLE TRINITY ROADS.

&&

CORRECTED FATALITIES...INJURIES

EVENT NUMBER OHX2000520

CMA
Special weather statement, Sep 1, 5:39 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Nashville TN
539 PM CDT Tue Sep 1 2020

TNZ008-028-012315-
Wilson TN-Sumner TN-
539 PM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMNER AND CENTRAL
WILSON COUNTIES UNTIL 615 PM CDT...

At 538 PM CDT, Doppler radar was tracking a strong thunderstorm near
Belinda City, or 7 miles southwest of Lebanon, moving northeast at 35
mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Lebanon, Mount Juliet, Belinda City, Rural Hill, Tuckers Crossroads,
Bledsoe Creek State Park, Dickerson Chapel Recreation Area and
Gladeville.

This includes the following highways...
 Interstate 40 between mile markers 226 and 246.
 Interstate 840 between mile markers 68 and 76.

LAT...LON 3634 8627 3630 8627 3631 8625 3633 8625
      3628 8613 3627 8612 3626 8612 3624 8611
      3623 8612 3621 8611 3604 8635 3613 8653
      3614 8653 3614 8654 3639 8638
TIME...MOT...LOC 2238Z 215DEG 31KT 3611 8640

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 1:50 PM CDTSpecial Weather StatementOHXStewart40 min
Sep 1, 2:36 PM CDTSpecial Weather StatementOHXHumphreys39 min
Sep 1, 2:49 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys41 min
Sep 1, 3:31 PM CDTSpecial Weather StatementOHXDickson29 min
Sep 1, 3:36 PM CDTSpecial Weather StatementOHXGiles, Lawrence39 min
Sep 1, 3:52 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry3 hr
Sep 1, 3:52 PM CDTAreal Flood AdvisoryOHXLawrence113 min
Sep 1, 3:59 PM CDTSpecial Weather StatementOHXDickson46 min
Sep 1, 4:22 PM CDTSevere Thunderstorm WarningOHXDavidson, Dickson, Hickman, Maury, Williamson38 min
Sep 1, 4:28 PM CDTTornado WarningOHXWilliamson32 min
Sep 1, 4:51 PM CDTSpecial Weather StatementOHXRutherford39 min
Sep 1, 4:57 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson33 min
Sep 1, 5:01 PM CDTSpecial Weather StatementOHXRutherford44 min
Sep 1, 5:16 PM CDTAreal Flood AdvisoryOHXDavidson, Rutherford, Williamson3 hr
Sep 1, 5:21 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson39 min
Sep 1, 5:27 PM CDTFlash Flood WarningOHXMaury, Williamson4 hr
Sep 1, 5:39 PM CDTSpecial Weather StatementOHXWilson36 min
Sep 1, 5:59 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Trousdale, Wilson46 min
Sep 1, 6:14 PM CDTAreal Flood AdvisoryOHXWilson2 hr

Nearby

Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.